I have been struggling with high blood pressure for over a year. My doctor can't get my BP below 150/90 with medication. Even with medications my blood pressure fluctuates. It is normally higher in the morning. I can runs as high as 180/95 with medication. I am running out of medications to try. I've had severe side effect with ACE inhibiters and others.
The doctor ruled out kidney stenosis. We have ruled out sleep disorders. I am 75lbs overweight. I carry weight in my tummy and across my shoulders -- apple body shape. My weight has been the same for about 5 or 6 years. High blood pressure came on all the sudden about 1 1/2 years.
I have a feeling it has something to do with my hormones. I am 45 yrs old (my Mom went through menopause at 48). I am had my tubes tied - I am not pregnant. I've had all kinds of blood work and it has come back okay.
Here are my other symptoms:
Sweating ( whenever I have any physical activity - even standing)
Extreme fatigue - have to rest after walking across the room, rapid heart beat and out of breath with the slightest activity
Recently missed my period all together in September, I am having a very light period right now (periods are normally very heavy)
Tired and want to sleep but never sleep soundly
Restless leg syndrome - jittery
Acid Reflux - upset stomach - vomit once or twice a month
Lower back pain (lower left side)
Memory problems - very forgetful (highly unusual for me), slow to put together my thoughts (foggy), trouble remembering words or how to spell (again highly unusual for me)
Depressed - weepy - easily agitate/anger (anger is very rare for me)
Feet swell and hurt
Body aches - muscles, joints, stiff
I am on several medications right now:
Prisitq (used to take Cymbalta recently switched to Prisitq - taken an antidepressant for 10yrs or so. Doctor thought Prisitq might help with the sweating and depression)
Tekturn & Mazxide
Adderral (for ADHD) - taken for years
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?